Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 438029, 7 pages
http://dx.doi.org/10.1155/2013/438029
Research Article

A Simple Method for Obtaining Coupled Fixed Points of - -Contractive Type Mappings

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran

Received 17 August 2012; Revised 11 October 2012; Accepted 18 October 2012

Academic Editor: Ahmed Zayed

Copyright © 2013 Sh. Rezapour and J. Hasanzade Asl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 2012, the notion of - -contractive type mappings was introduced by Samet, C. Vetro, and P. Vetro. By using a simple method, we give some coupled fixed point results for - -contractive type mappings.